American Journal of Mathematical and Management Sciences

(as bibtex)

528 references. 1981-2011

Volumes

  • 1981. Volume 1. Issues: _
  • 1982. Volume 2. Issues: _
  • 1983. Volume 3. Issues: _
  • 1984. Volume 4. Issues: _
  • 1985. Volume 5. Issues: _
  • 1986. Volume 6. Issues: _
  • 1987. Volume 7. Issues: _
  • 1988. Volume 8. Issues: _
  • 1989. Volume 9. Issues: _
  • 1990. Volume 10. Issues: _
  • 1991. Volume 11. Issues: _
  • 1992. Volume 12. Issues: _
  • 1993. Volume 13. Issues: _
  • 1994. Volume 14. Issues: _
  • 1995. Volume 15. Issues: _
  • 1996. Volume 16. Issues: _
  • 1997. Volume 17. Issues: _
  • 1998. Volume 18. Issues: _
  • 1999. Volume 19. Issues: _
  • 2000. Volume 20. Issues: 1-2 , 3-4
  • 2001. Volume 21. Issues: 1&2 , 3-4
  • 2002. Volume 22. Issues: 1-2 , 3-4
  • 2003. Volume 23. Issues: 1-2 , 3-4
  • 2004. Volume 24. Issues: 1--2 , 3--4 , 2/1/2004
  • 2005. Volume 25. Issues: 1-2 , 3--4
  • 2006. Volume 26. Issues: 1--2 , 3--4
  • 2007. Volume 27. Issues: 1-2 , 3--4 , 3-4
  • 2008. Volume 28. Issues: 1--2 , 3--4
  • 2009. Volume 29. Issues: 1--2 , 3-4 , 3--4
  • 2010. Volume 30. Issues: 1--2 , 3-4
  • 2011. Volume 31. Issues: 1--2 , 3--4
  • Recent Articles